# SDR CALA9801651

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bracket
- Condition: Cracked
- Location: Bs 1218 & 1228
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CRACKED BRACKETS AT LT LOWER VERTICAL STABILIZER FRONT SPAR FITTING AT FS 1218 AND STA 1228.  THE CRACKS WERE 1.5 AND 1 INCH LONG.  ANGLES WERE INSTALLED AT BOTH LOCATIONS IAW SRM 51-40-3, FIGURE 1 AND MM 51-20-11.
